Alert archive / Indiana / Tornado Warnings in 2008
Tornado Warning 26, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jun 4, 2008, 5:59 PM EDT for Boone County, Kentucky; Dearborn County, Ohio County, Indiana. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 5:59 PM EDT (21:59 UTC)
- Expired
- Jun 4, 2008, 6:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Dearborn County, IN, Ohio County, IN, Boone County, KY
The radar
The Cincinnati radar (KILN), 88 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 6:00 PM EDT | TORNADO | 4 Sw Aurora, IN | A TORNADO DAMAGED A TRAILER PARK ALONG COLE ROAD SOUTH OF US 50. MINOR STRUCTURAL DAMAGE WAS NOTED...WITH NUMEROUS TREES DOWNED. THE TORNADO WAS RATED AN EF0 ON THE ENHANCED FUJITA SCALE...WITH WIND SPEEDS ESTIMATED BETWEEN 65 AND 70 MPH. |
| Jun 4, 6:08 PM EDT | TSTM WND DMG | Aurora, IN | STRAIGHT-LINE WINDS IMPACTED A NEIGHBORHOOD...CAUSING MANY LARGE TREES TO BE DAMAGED OR UPROOTED. SOME STRUCTURAL DAMAGE OCCURRED AS WELL...SOME OF WHICH WAS ATTRIBUTED TO FALLING TREES. WINDS WERE ESTIMATED AT AROUND 80 MPH. |
| Jun 4, 6:20 PM EDT | TSTM WND GST 65 | 1 Nw Richwood, KY | REPORTED ON I-75 SOUTH BETWEEN MT ZION AND RICHWOOD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 4:36 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 565 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KILN 042200
TORILN
INC029-115-KYC015-042245-
/O.NEW.KILN.TO.W.0026.080604T2159Z-080604T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
559 PM EDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
BOONE COUNTY IN NORTHERN KENTUCKY...
SOUTHERN DEARBORN COUNTY IN SOUTHEAST INDIANA...
OHIO COUNTY IN SOUTHEAST INDIANA...
* UNTIL 645 PM EDT.
* AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR HARTFORD...MOVING EAST AT 38 MPH.
* LOCATIONS IMPACTED INCLUDE...
AURORA...
RISING SUN...
BURLINGTON...
OAKBROOK...
UNION...
FLORENCE...
IN ADDITION...FRENCH...RABBIT HASH...PETERSBURG...BELLEVIEW...
WATERLOO...IDLEWILD...HUEYS CORNERS AND CINCINNATI-NORTHERN KENTUCKY
INTERNATIONAL AIRPORT ARE NEAR THE PATH OF THIS DANGEROUS
THUNDERSTORM.
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. TAKE COVER ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS IN AN INTERIOR ROOM AWAY
FROM WINDOWS.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND
SOUTHWESTERN OHIO.
LAT...LON 3908 8465 3907 8464 3907 8462 3903 8462
3902 8461 3896 8461 3895 8461 3892 8461
3890 8502 3908 8506
TIME...MOT...LOC 2159Z 261DEG 33KT 3901 8492
$$
RYAN2 follow-up statements
000
WWUS51 KILN 042231
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
631 PM EDT WED JUN 4 2008
INC029-115-042241-
/O.CAN.KILN.TO.W.0026.000000T0000Z-080604T2245Z/
DEARBORN IN-OHIO IN-
631 PM EDT WED JUN 4 2008
...THE TORNADO WARNING FOR OHIO AND SOUTHERN DEARBORN COUNTIES HAS
BEEN CANCELLED...
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3908 8479 3908 8478 3908 8465 3907 8464
3907 8462 3892 8461 3891 8480 3908 8481
TIME...MOT...LOC 2231Z 261DEG 33KT 3904 8454
$$
KYC015-042245-
/O.CON.KILN.TO.W.0026.000000T0000Z-080604T2245Z/
BOONE KY-
631 PM EDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR BOONE
COUNTY...
AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 5 MILES EAST OF CINCINNATI-NORTHERN
KENTUCKY INTERNATIONAL AIRPORT...MOVING EAST AT 38 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF BOONE COUNTY.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3908 8479 3908 8478 3908 8465 3907 8464
3907 8462 3892 8461 3891 8480 3908 8481
TIME...MOT...LOC 2231Z 261DEG 33KT 3904 8454
$$000
WWUS51 KILN 042245
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
645 PM EDT WED JUN 4 2008
KYC015-042255-
/O.EXP.KILN.TO.W.0026.000000T0000Z-080604T2245Z/
BOONE KY-
645 PM EDT WED JUN 4 2008
...THE TORNADO WARNING FOR BOONE COUNTY HAS EXPIRED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3908 8479 3908 8478 3908 8465 3907 8464
3907 8462 3892 8461 3891 8480 3908 8481
TIME...MOT...LOC 2231Z 261DEG 33KT 3902 8454
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 4, 4:38 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 4, 4:38 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
438 PM EDT WED JUN 4 2008
.SYNOPSIS...
A WARM FRONT OVER THE SOUTHERN GREAT LAKES REGION WILL LIFT
NORTHWARD THIS EVENING AND OVERNIGHT. SOUTHERLY FLOW WILL PERSIST
OVER THE OHIO VALLEY THROUGH THE REMAINDER OF THE WEEK. AN UPPER
LEVEL DISUTRBANCE WILL PASS FROM THE MIDWEST TO THE WESTERN OHIO
VALLEY ON FRIDAY NIGHT...WEAKENING AS IT BUTTS INTO THE
ESTABLISHED UPPER LEVEL RIDGE.
&&
.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
CONVECTIVE COMPLEX UPSTREAM IN SRN INDIANA WILL BE THE LAST OF THE
WORRIES THIS EVENING. SOME STORMS THAT HAVE WORKED OVER THE SCIOTO
VALLEY THIS AFTERNOON MAY SEE SOME DEVELOPMENT ON THE BACK SIDE AS
THE SOURCE OF THESE STORMS APPEARS TO STILL BE PRESENT WITH SOME
BACK BUILDING NOTED EARLIER THIS AFTERNOON.
COMPLEX SHOULD AFFECT MAINLY WESTERN CWA THIS EVENING BUT COULD
SEE SOME DOWNSTREAM SHOWERS WORK INTO EASTERN CWA.
&&
.SHORT TERM /MIDNIGHT TONIGHT THROUGH FRIDAY NIGHT/...
UPPER LEVEL RIDGING IS NOTED TO WORK IN QUICKLY AND DEFINITIVELY
THIS EVENING FROM 0-6Z BY ALL MODEL ACCOUNTS. THIS SHOULD SQUISH
ANY LEFTOVER CONVECTION AND HELP USHER IT N AND OUT OF OHVLY.
STRENGTH OF THE MCS WORKING INTO THE REGION COULD OVERPOWER THIS
BUILDING UPPER LEVEL RIDGING AND PERSIST THROUGH THE OVERNIGHT AND
INTO TOMORROW. CONFIDENCE OF RAIN TOMORROW IS DECREASING BUT ONLY
HAD A CURSORY GLANCE IN THE FORECAST THIS AFTERNOON DUE TO ACTIVE
CURRENT WX.
TEMPS WERE KEPT CLOSE TO GUIDANCE AND DEWPOINTS WERE HOVERING IN
THE UPPER 60S TO AROUND 70 FOR A HOT AND MUGGY PERIOD.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
UPR LVL RIDGE CONTINUES TO COVER THE ERN CONUS INTO MID WEEK. WILL
BE DRY AND HOT WITH ONLY ISOLD AFTN CONVECTION SUN/MON. HAVE
FOCUSED THIS ACROSS NRN 1/2 FCST AREA IN CLOSER PROXIMITY TO FRNTL
BNDRY AND PERIPHERY OF THE RIDGE. 850 TEMPS OF 18-20C WILL BE COMMON
THRU THE PERIOD...WITH AFTN TEMPS EXPECTED TO BE IN THE U80S/L90S.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
RADAR LOOPS SHOW THAT MOST OF THE THUNDERSTORM ACTIVITY WILL BE
EAST OF ALL THE TERMINALS BY 19Z. MID LEVEL VORTMAX OVER EAST
INDIANIA WILL MOVE SLOWLY EAST TO CENTRAL OHIO THIS EVENING AND
EAST CENTRAL OHIO EARLY TONIGHT. ALSO OLD BOUNDARY FROM PREVIOUS
AREAS OF CONVECTION PERSIST ON THE VIS SATELITE LOOPS FROM ACROSS
SOUTHERN OHIO ALONG THE RIVER WESTSOUTHWEST ACROSS SOUTHERN IN,
SOUTHERN IL AND SOUTHEASTERN MO. THIS IN COMBINATION WITH COOL
AIR ALOFT AND THE ONGOING DAYTIME HEATING WILL TRIGGER SCATTERED
CLUSTERS OF VERY STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND EARLY THIS EVENING. THESE THUNDERSTORMS ARE EXPECTED TO MOVE
TO THE EAST OF THE TERMINAL BETWEEN 00 AND 03Z. SHOWERS ARE
EXPECTED TO LINGER UNTIL 06Z. CLOUDS AND VISIBILITIES SHOULD
IMPROVE TO VFR ALL AREAS BY 03Z. SOME MVFR FOG VICINITY CVG AND
LOCALLY IFR VICINITY LUK. VISIBILITIES IMPROVING TO VFR BY 13Z.
OUTLOOK...TSTMS POSSIBLE AGAIN SATURDAY...WITH POTENTIAL FOR MVFR
CIGS/VIS IN TSTMS...ALONG WITH GUSTY WINDS.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082.
FLOOD WATCH FROM 10 PM THIS EVENING TO MIDNIGHT EDT TONIGHT
FOR OHZ088.
FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ088.
KY...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ089>100.
IN...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...RYAN
AVIATION...Hazardous weather outlook, Jun 4, 4:49 PM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 449 PM EDT WED JUN 4 2008 INZ050-058-059-066-073>075-080-KYZ091>093-OHZ042-051>053-060>062- 070>072-077-078-052100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-BOONE-KENTON-CAMPBELL-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE- MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT- 449 PM EDT WED JUN 4 2008 ...SEVERE THUNDERSTORM WATCH 452 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. KYZ089-090-094>100-OHZ026-034-035-043>046-054>056-063>065-073-074- 079>082-052100- CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-MADISON- FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-BROWN- HIGHLAND-ADAMS-PIKE- 449 PM EDT WED JUN 4 2008 ...FLOOD WATCH IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ088-052100- SCIOTO- 449 PM EDT WED JUN 4 2008 ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM TO 10 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT FROM 10 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Jun 4, 2:25 PM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 225 PM EDT WED JUN 4 2008 KYZ097>100-OHZ079-081-082-088-041930- BRACKEN KY-MASON KY-LEWIS KY-ROBERTSON KY-BROWN OH-PIKE OH-SCIOTO OH- ADAMS OH- 225 PM EDT WED JUN 4 2008 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ADAMS... SCIOTO...SOUTHERN PIKE...SOUTHEASTERN BROWN...ROBERTSON...LEWIS... MASON AND SOUTHEASTERN BRACKEN COUNTIES THROUGH 330 PM EDT... AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM STOCKDALE TO MILFORD...MOVING EAST AT 49 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE... STONEWALL...OTWAY...MORANBURG...PIQUA...MOUNT OLIVET...STOCKDALE... MITCHELLS MILL...ABERDEEN...WAMSLEY...BURIKA...BRADYSVILLE AND ALHAMBRA. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME STRONGER...THEN A WARNING MAY BE NEEDED. A TORNADO WATCH REMAINS IN EFFECT FOR THIS REGION THROUGH 4 PM. RYAN
Local storm report, Jun 4, 2:28 PM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
228 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD CINCINNATI 39.14N 84.51W
06/04/2008 HAMILTON OH LAW ENFORCEMENT
SEVERAL MAJOR INTERCHANGES THROUGH CITY WITH VERY HIGH
WATER.
1000 AM FLASH FLOOD 2 E OXFORD 39.51N 84.71W
06/04/2008 BUTLER OH LAW ENFORCEMENT
NUMEROUS ROADS WITH VERY HIGH WATER. A HANDFUL OF
RESIDENTS EVACUATED NEAR CANAL ROAD IN ST. CLAIR
TOWNSHIP.
&&
JDRLocal storm report, Jun 4, 4:13 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG CARROLLTON 38.68N 85.16W
06/04/2008 CARROLL KY LAW ENFORCEMENT
TREES DOWNED
&&
MYRONPLocal storm report, Jun 4, 4:17 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL WILLIAMSTOWN 38.64N 84.56W
06/04/2008 E0.75 INCH GRANT KY TRAINED SPOTTER
&&
MYRONPLocal storm report, Jun 4, 4:28 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM TSTM WND DMG CAMP DIX 38.49N 83.27W
06/04/2008 LEWIS KY LAW ENFORCEMENT
TREES DOWNED
&&
MYRONPLocal storm report, Jun 4, 4:56 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
456 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FLASH FLOOD WEST UNION 38.79N 83.54W
06/04/2008 ADAMS OH LAW ENFORCEMENT
VERY HIGH WATER ON ROADS THROUGH MUCH OF THE COUNTY
0230 PM FLASH FLOOD BUTLER 38.79N 84.37W
06/04/2008 PENDLETON KY LAW ENFORCEMENT
NUMEROUS COUNTY ROADS CLOSED DUE TO HIGH WATER
0230 PM FLASH FLOOD BROOKSVILLE 38.68N 84.07W
06/04/2008 BRACKEN KY LAW ENFORCEMENT
HIGH WATER ON SEVERAL ROADS THROUGH COUNTY
0230 PM FLASH FLOOD 2 E RIPLEY 38.74N 83.80W
06/04/2008 BROWN OH LAW ENFORCEMENT
2 ROADS CLOSED DUE TO HIGH WATER
0230 PM FLASH FLOOD MAYSVILLE 38.63N 83.78W
06/04/2008 MASON KY LAW ENFORCEMENT
VERY HIGH WATER ACROSS COUNTY...WITH MANY ROADS FLOODED.
0230 PM FLASH FLOOD BROOKSVILLE 38.68N 84.07W
06/04/2008 BRACKEN KY LAW ENFORCEMENT
MANY ROADS CLOSED DUE TO VERY HIGH WATER.
0300 PM FLASH FLOOD PORTSMOUTH 38.76N 82.95W
06/04/2008 SCIOTO OH EMERGENCY MNGR
NUMEROUS ROADS WITH HIGH WATER
0315 PM FLASH FLOOD PORTSMOUTH 38.76N 82.95W
06/04/2008 SCIOTO OH EMERGENCY MNGR
VEHICLES STUCK IN HIGH WATER.
0330 PM FLASH FLOOD 4 ENE PORTSMOUTH 38.78N 82.88W
06/04/2008 SCIOTO OH EMERGENCY MNGR
SEVERAL ROADS ACROSS CLAY AND VERNON TOWNSHIP WITH HIGH
WATER.
&&
JDRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 3:48 AM EDT | Flood Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 20 hr |
| Jun 4, 8:41 AM EDT | Flash Flood Warning | ILN | Boone, Campbell, Kenton | 3 hr |
| Jun 4, 10:07 AM EDT | Areal Flood Advisory | ILN | Bracken, Mason, Pendleton, Robertson | 2 hr |
| Jun 4, 11:44 AM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 2 hr |
| Jun 4, 12:47 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Owen | 43 min |
| Jun 4, 1:11 PM EDT | Areal Flood Advisory | ILN | Bracken, Carroll, Gallatin, Grant, Lewis, Mason and 3 more | 2 hr |
| Jun 4, 1:26 PM EDT | Severe Thunderstorm Warning | ILN | Gallatin, Grant, Owen | 25 min |
| Jun 4, 1:41 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Owen | 30 min |
| Jun 4, 1:54 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Gallatin, Grant, Kenton | 51 min |
| Jun 4, 1:56 PM EDT | Flash Flood Warning | ILN | Bracken, Kenton, Mason, Pendleton | 3 hr |
| Jun 4, 2:30 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 45 min |
| Jun 4, 2:47 PM EDT | Tornado Warning | ILN | Lewis | 32 min |
| Jun 4, 3:00 PM EDT | Flash Flood Warning | ILN | Lewis | 2 hr |
| Jun 4, 6:14 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 3 hr |
| Jun 4, 6:15 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Kenton | 45 min |
| Jun 4, 6:22 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Kenton | 38 min |
| Jun 4, 6:26 PM EDT | Tornado Warning | ILN | Boone, Gallatin, Kenton | 34 min |
| Jun 4, 6:27 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 33 min |
| Jun 4, 6:40 PM EDT | Tornado Warning | ILN | Lewis, Mason | 35 min |
| Jun 4, 6:43 PM EDT | Tornado Warning | ILN | Bracken, Pendleton | 47 min |
| Jun 4, 6:48 PM EDT | Flash Flood Warning | ILN | Bracken, Lewis, Mason | 3 hr |
| Jun 4, 7:03 PM EDT | Tornado Warning | ILN | Mason | 27 min |
| Jun 4, 7:08 PM EDT | Tornado Warning | ILN | Lewis | 52 min |
| Jun 3, 8:21 PM EDT | Tornado Warning | ILN | Fayette, Franklin, Union | 39 min |
| Jun 3, 8:48 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 42 min |
| Jun 3, 9:07 PM EDT | Tornado Warning | ILN | Union, Wayne | 38 min |
| Jun 3, 9:34 PM EDT | Areal Flood Advisory | ILN | Fayette, Union, Wayne | 56 min |
| Jun 3, 9:41 PM EDT | Severe Thunderstorm Warning | ILN | Union | 49 min |
| Jun 3, 9:55 PM EDT | Flash Flood Warning | ILN | Fayette, Union, Wayne | 2 hr |
| Jun 3, 11:59 PM EDT | Areal Flood Advisory | ILN | Wayne | 2 hr |
| Jun 4, 2:07 AM EDT | Areal Flood Advisory | ILN | Wayne | 113 min |
| Jun 4, 3:11 AM EDT | Flash Flood Warning | ILN | Wayne | 6 hr |
| Jun 4, 8:03 AM EDT | Areal Flood Advisory | ILN | Dearborn, Franklin, Ripley | 15 min |
| Jun 4, 8:16 AM EDT | Flash Flood Warning | ILN | Dearborn, Franklin, Ripley | 3 hr |
| Jun 4, 8:21 AM EDT | Areal Flood Advisory | ILN | Fayette, Union | 3 hr |
| Jun 4, 4:56 PM EDT | Severe Thunderstorm Warning | ILN | Ripley | 64 min |
| Jun 4, 5:16 PM EDT | Flash Flood Warning | ILN | Dearborn, Franklin, Ohio, Ripley, Switzerland | 3 hr |
| Jun 4, 5:49 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Franklin, Ripley | 45 min |
| Jun 4, 6:05 PM EDT | Severe Thunderstorm Warning | ILN | Franklin | 47 min |
Nearby
Tornado Warnings in Indiana, 2008Tornado Warnings in Kentucky, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.